Skip to main content

Estimates for the best approximations of a periodic function by linear combinations of values of the function and its primitives

The paper presents general theorems for the case of periodic functions, which allow one to obtain estimates on the best approximation by trigonometric polynomials in terms of deviations of aggregates involving values of the function being approximated and its primitives. Some applications are provided. Bibliography: 4 titles.

References

  1. V. V. Zhuk, Approximation of Periodic Functions [in Russian], Leningrad (1982).

  2. V. V. Zhuk and V. F. Kuzyutin, Function Approximation and Numerical Integration [in Russian], St.Petersburg (1995).

  3. V. V. Zhuk, “Differential equations with partial derivatives,” in: Mezhvuz. Sb. Nauchn. Trud., St.Petersburg (1992), pp. 74–85.

  4. V. V. Zhuk, “Inequalities for the best approximations of the type of the generalized Jackson theorem,” Zap. Nauchn. Semin. POMI, 404, 135–156 (2012).

    MathSciNet  Google Scholar 

Download references

Author information

Authors and Affiliations

Authors

Corresponding author

Correspondence to V. V. Zhuk.

Additional information

Translated from Zapiski Nauchnykh Seminarov POMI, Vol. 404, 2012, pp. 157–174.

Rights and permissions

Reprints and Permissions

About this article

Cite this article

Zhuk, V.V. Estimates for the best approximations of a periodic function by linear combinations of values of the function and its primitives. J Math Sci 193, 89–99 (2013). https://doi.org/10.1007/s10958-013-1436-0

Download citation

  • Received:

  • Published:

  • Issue Date:

  • DOI: https://doi.org/10.1007/s10958-013-1436-0

Keywords

  • Linear Combination
  • Periodic Function
  • Trigonometric Polynomial
  • General Theorem